# SDR USAABB99010

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25225
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32148621
- Condition: Failed
- Location: Cabin
- Part time: 34,485 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGW - FLT 43 - EN ROUTE AMS-PHL, OVER BELFAST, CREW REPORTED THAT THEY WERE UNABLE TO CONTROL THE CABIN TEMPERATURE (TOO COLD). FLIGHT DIVERTED TO LGW AND LANDED WITH NO FURTHER INCIDENT. MAINTENANCE REPLACED THE TRIM AIR VALVE.  (M)
